# SDR USAA2009040290781

- Difficulty date: March 26, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 88,358 hours, 17,830 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T310018
- Part serial: 000188
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - NR 7 SLAT SKIN DELAMINATED AT WS 344.3.  REPAIRED NR 7 SLAT SKIN AT WS 344.3 IAW B767 SRM 51-70-10.
